Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 32, NWS Mobile, AL

November 8, 2015Okaloosa County, Florida

NWS Mobile, AL issued this river flood warning at Nov 8, 2015, 10:22 AM CST for Okaloosa County, Florida. It took effect at Nov 9, 2015, 12:00 PM CST. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Nov 8, 2015, 10:22 AM CST (16:22 UTC)
In effect from
Nov 9, 2015, 12:00 PM CST
Expired
Nov 12, 2015, 6:00 AM CST
In force
66 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.42 ft at Nov 10, 2015, 4:00 PM CST.

actionminormoderate68101211/0811/0911/1011/1111/1211/13
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WGUS44 KMOB 081622
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1022 AM CST SUN NOV 8 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Florida... 

  Shoal River Near Crestview affecting Okaloosa County.

.Heavy rainfall is forecast to occur over the next 24 hours...combining with heavy rain over the past 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-091622-
/O.NEW.KMOB.FL.W.0032.151109T1800Z-151112T0000Z/
/CRVF1.1.ER.151109T1800Z.151110T1200Z.151111T1800Z.NO/
1022 AM CST SUN NOV 8 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Shoal River Near Crestview
* From Monday afternoon until Wednesday evening
* At 9AM Sunday the stage was...6.9 feet. 
* Minor flooding is forecast 
* Flood stage is 8.0 feet. 
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
  rise near 8.3 feet by Tuesday morning. The river will fall below flood stage 
  by early Wednesday afternoon.
* At 8 feet...Some minor flooding of low lying areas will occur.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
7 follow-up statements
379 
WGUS84 KMOB 090248
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
848 PM CST SUN NOV 8 2015
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-100248-
/O.EXT.KMOB.FL.W.0032.151110T0600Z-151111T0000Z/
/CRVF1.1.ER.151110T0600Z.151110T0600Z.151110T1800Z.NO/
848 PM CST SUN NOV 8 2015

...FLOOD WARNING EXTENDED until Tuesday evening...The FLOOD WARNING CONTINUES 
for
  the Shoal River Near Crestview
* From early Tuesday morning until Tuesday evening.
* At 8PM Sunday the stage was 7.4 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* Forecast to rise to flood stage by early Tuesday morning.The river will fall below flood 
  stage by early Tuesday evening.
* At 8.0 feet, Some minor flooding of low lying areas will occur.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
106 
WGUS84 KMOB 091518
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
918 AM CST MON NOV 9 2015
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-101518-
/O.EXT.KMOB.FL.W.0032.151109T1800Z-151111T1800Z/
/CRVF1.1.ER.151109T1800Z.151110T0600Z.151111T1200Z.NO/
918 AM CST MON NOV 9 2015

...FLOOD WARNING EXTENDED until Wednesday afternoon...The FLOOD WARNING 
CONTINUES for
  the Shoal River Near Crestview
* From this afternoon until Wednesday afternoon.
* At 8AM Monday the stage was 7.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise near
  8.2 feet by after midnight tomorrow. The river will fall below flood stage by 
  late Wednesday morning.
* At 8.0 feet, Some minor flooding of low lying areas will occur.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
795 
WGUS84 KMOB 100358
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
958 PM CST MON NOV 9 2015
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-110358-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-151111T1200Z/
/CRVF1.1.ER.151109T2355Z.151110T0600Z.151111T0600Z.NO/
958 PM CST MON NOV 9 2015

...FLOOD WARNING EXTENDED until Wednesday morning...The FLOOD WARNING CONTINUES 
for
  the Shoal River Near Crestview
* until Wednesday morning.
* At 9 PM Monday the stage was 8.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* The river will continue rising to near 8.1 feet by after midnight tomorrow. 
  The river will fall below flood stage by early Wednesday morning.
* At 8 feet...Some minor flooding of low lying areas will occur.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
868 
WGUS84 KMOB 101426
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
826 AM CST TUE NOV 10 2015
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-111426-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-151113T1800Z/
/CRVF1.1.ER.151109T2355Z.151110T1800Z.151113T1200Z.NO/
826 AM CST TUE NOV 10 2015

...FLOOD WARNING EXTENDED until Friday afternoon...The FLOOD WARNING CONTINUES 
for
  the Shoal River Near Crestview
* until Friday afternoon.
* At 7AM Tuesday the stage was 8.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* The river will continue rising to near 8.4 feet by this afternoon. The river 
  will fall below flood stage by Friday morning.
* At 8 feet...Some minor flooding of low lying areas will occur.   

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
014 
WGUS84 KMOB 110355
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
955 PM CST TUE NOV 10 2015
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-120355-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-151113T0900Z/
/CRVF1.1.ER.151109T2355Z.151111T1200Z.151113T0300Z.NO/
955 PM CST TUE NOV 10 2015

...FLOOD WARNING EXTENDED until late Thursday night...The FLOOD WARNING 
CONTINUES for
  the Shoal River Near Crestview
* until late Thursday night.
* At 9PM Tuesday the stage was 8.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* The river will continue rising to near 8.6 feet by tomorrow morning. The river
  will fall below flood stage  Thursday before midnight.
* At 8 feet, some minof flooding of low lying areas will occur.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
989 
WGUS84 KMOB 111405
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
805 AM CST WED NOV 11 2015
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-121405-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-151113T0000Z/
/CRVF1.1.ER.151109T2355Z.151111T0315Z.151112T1800Z.NO/
805 AM CST WED NOV 11 2015

...FLOOD WARNING EXTENDED until Thursday evening...The FLOOD WARNING CONTINUES 
for the Shoal River Near Crestview
* until Thursday evening.
* At 7AM Wednesday the stage was 8.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* The river will continue to fall to below flood stage by tomorrow early 
  afternoon.
* At 8 feet...some minor flooding of low lying areas will occur.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
953 
WGUS84 KMOB 120146
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
746 PM CST WED NOV 11 2015
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-121200-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-151112T1200Z/
/CRVF1.1.ER.151109T2355Z.151111T0315Z.151112T0600Z.NO/
746 PM CST WED NOV 11 2015

...FLOOD WARNING EXTENDED until Thursday morning...The FLOOD WARNING CONTINUES 
for
  the Shoal River Near Crestview
* until Thursday morning.
* At 7PM Wednesday the stage was 8.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* The river will continue to fall to below flood stage by after midnight 
  tomorrow.
* At 8 feet, Some minor flooding of low lying areas will occur.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 8, 7:33 AM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 8, 7:33 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
733 AM CST SUN NOV 8 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...RADAR CURRENTLY SHOWS THE BULK OF THE RAINS HAS PUSHED
EASTWARD TO ACROSS THE EASTERN HALF OF THE LOCAL AREA. BUT...A NEW
ROUND OF MID LEVEL ENERGY EMBEDDED IN THE HIGH LEVEL SOUTHWEST FLOW
IS TO SLIDE NORTHEAST ACROSS THE CENTRAL GULF COAST TODAY.
CONSIDERING THIS...ALONG WITH THE APPROACHING WAVE OF FRONTAL LOW
PRESSURE TO LIFT NORTHEAST UP ACROSS THE MISSISSIPPI SOUND AND THE
ALABAMA/NORTHWEST FLORIDA COASTAL WATERS AND PLENTY OF DEEP MOISTURE
(PWATS 1.8 TO 2 INCHES) STREAMING ACROSS THE AREA...RAINS ARE
FORECAST TO INCREASE IN AREAL COVERAGE AGAIN OVER THE WESTERN HALF
OF THE AREA...AS WELL AS BE MAINTAINED IN THE EAST. ANOTHER ITEM TO
MENTION IS THAT THERE ARE INDICATIONS IN THE OBSERVATIONS AND THE
SHORT RANGE GUIDANCE OF SOME FOG TO ALSO BE MIXING IN AS WELL.
VISIBILITIES COULD BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES. A
DAMP...DREARY DAY IN THE OFFING. NO OTHER CHANGES AT THIS TIME. /10

&&

.PREV DISCUSSION... /ISSUED 550 AM CST SUN NOV 8 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
12Z ISSUANCE...AS A WAVE OF FRONTAL LOW PRESSURE LIFTS NORTHEAST UP
ACROSS THE MISSISSIPPI SOUND AND THE ALABAMA AND NORTHWEST FLORIDA
COASTAL WATERS...CIGS LOWER TO BETWEEN LIFR TO IFR CATEGORIES THROUGH
THE DAY. RAINS ALSO FORECAST WITH INDICATIONS THAT VSBY WILL LOWER TO
IFR CATEGORIES. NORTHEAST WINDS AROUND 15 KNOTS FORECAST...WITH
GUSTS TO BETWEEN 20 TO 25 KNOTS AT TIMES ALONG THE COAST. /10

PREV DISCUSSION... /ISSUED 448 AM CST SUN NOV 8 2015/

NEAR TERM /NOW THROUGH SUNDAY NIGHT/...ON THE WEATHER MAPS THIS
MORNING...FORECASTERS NOTE AN ACTIVE HIGH LEVEL SOUTHWEST FLOW
CONTINUING TO KEEP A STEADY STREAM OF DEEP MOISTURE MOVING IN OFF
THE CENTRAL GULF...TO UP ACROSS THE SOUTHEAST AND INTO THE
APPALACHIANS. THE DEEP MOISTURE INTERSECTS A STALLED FRONTAL BOUNDARY
THAT IS DRAPED FROM OFF THE SOUTHEAST US COAST TO ACROSS THE NORTH
CENTRAL GULF. THE HIGH LEVEL SOUTHWEST FLOW LOOKS TO REMAIN NEAR
STEADY STATE IN THE NEAR TERM...WITH THE SURFACE PATTERN BEING MORE
COMPLEX. THE GUIDANCE DIFFERS IN THEIR RESPECTIVE POSITIONING OF A
SERIES OF FRONTAL WAVES OF LOW PRESSURE RIPPLING NORTHEAST ACROSS
THE STALLED FRONTAL ZONE TO OUR SOUTH. REGARDLESS...THE NET SOLUTION
IS TO SEE THE MAIN FRONTAL WAVE...ABOUT 130 MILES SOUTH SOUTHWEST OF
THE SOUTHEAST LOUISIANA COAST...TO ALSO LIFT NORTHEAST UP ACROSS THE
MISSISSIPPI SOUND AND THE ALABAMA AND NORTHWEST FLORIDA COASTAL
WATERS TODAY AND TONIGHT. THIS FEATURE KEEPS THE LOCAL WEATHER
PATTERN CLOUDY AND UNSETTLED WITH RAINS BEING THE PREDOMINANT TYPE.
A SLIGHT CHANCE OF A THUNDERSTORM POSSIBLE OVER THE GULF WATERS
WHERE BETTER INSTABILITY RESIDES CLOSER TO THE SURFACE BOUNDARY AND
SOUTHEAST OF THE FRONTAL LOW TRACK. BREEZY CONDITIONS LIKELY FOR THE
COASTAL ZONES AS WELL. ALTHOUGH THE HIGHER RAIN ACCUMULATIONS
BETWEEN 1 AND 2 INCHES LOOK TO OCCUR TO THE SOUTHEAST OF I-65
THROUGH TONIGHT...RAIN RATES ARE NOT EXPECTED TO BE ENOUGH TO
GENERATE FLOODING ISSUES AT THIS TIME.

THE NORTHEAST FLOW...CLOUDY SKIES AND WET WEATHER PATTERN KEEPS
DAYTIME TEMPERATURES NEARLY STEADY IN THE LOWER HALF OF THE 60S OVER
THE INTERIOR TO UPPER 60S/LOWER 70S COAST. TONIGHT'S LOWS COOLER WITH
MID 50S OVER THE INTERIOR. LOWS IN THE MID 60S CLOSER TO THE COAST.
/10

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...AN UPPER LOW PRESSURE
AREA OVER THE KANSAS/MISSOURI BORDER WILL LIFT SLOWLY EAST-NORTHEAST
OVER THE LOWER GREAT LAKES AND OHIO RIVER VALLEY REGIONS...AND INTO
THE NORTHEAST STATES THROUGH THE SHORT TERM. A WEAK CLOSED SURFACE
LOW OVER THE NORTHEAST GULF OF MEXICO WILL LIFT NORTHEAST ALONG THE
EAST COAST OF THE U.S. ONGOING ISOLATED TO LOW-END SCATTERED LIGHT
RAIN SHOWERS ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE MONDAY MORNING WILL TAPER OFF FROM WEST TO EAST THROUGHOUT
THE DAY AS THE SURFACE LOW MOVES AWAY FROM THE REGION. A DRY WEATHER
PATTERN WILL FOLLOW MONDAY NIGHT THROUGH TUESDAY NIGHT AS SURFACE
HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST. THE LOW
CLOUDS HOWEVER WILL BE SLOW TO SCOUR OUT...SO WE WILL LIKELY NOT SEE
ANY SUNSHINE UNTIL TUESDAY AFTERNOON.

HIGH TEMPERATURES MONDAY WILL ONLY MANAGE TO REACH THE LOW TO MID
60S INLAND AREAS...WITH UPPER 60S TO AROUND 70S DEGREES ALONG THE
COAST DUE TO THE CLOUD COVERAGE AND PERSISTENT COLD AIR ADVECTION.
WENT ABOVE GUIDANCE FOR LOWS MONDAY NIGHT DUE TO THE CONTINUED CLOUD
COVERAGE...WITH TEMPERATURES RANGING FROM 52 TO 56 DEGREES INLAND
AREAS...AND FROM 56 TO 59 DEGREES ALONG THE COAST. HIGH TEMPERATURES
TUESDAY WILL BE WARMER DUE TO AFTERNOON SUN...AND CLIMB TO BETWEEN 70
AND 75 DEGREES. /22

LONG TERM /WEDNESDAY THROUGH SATURDAY/...THE DRY PATTERN WEATHER
PATTERN WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AS SURFACE HIGH
PRESSURE DOMINATES THE SOUTHEAST STATES AND NORTHEAST GULF OF
MEXICO...AND AN UPPER RIDGE REMAINS OVER THE GULF REGION. A STRONG
LOW PRESSURE SYSTEM WILL LIFT NORTHEAST FROM THE UPPER
MIDWEST...ACROSS THE GREAT LAKES AND INTO CANADA THROUGH THURSDAY
NIGHT. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM IN BOTH THE GFS AND
ECMWF IS MOVING MUCH FASTER THEN PREVIOUS RUNS...AND IS NOW EXPECTED
TO ENTER INTO THE NORTHWEST QUADRANT OF THE FORECAST AREA BY LATE
WEDNESDAY NIGHT. THE COLD FRONT WILL THEN PASS VERY QUICKLY THROUGH
THE REMAINDER OF THE FORECAST AREA THURSDAY MORNING.

ISOLATED TO SCATTERED SHOWERS WILL RETURN WEDNESDAY EVENING AHEAD OF
THE FRONT ACROSS OUR MISSISSIPPI AND INLAND SOUTHWEST ALABAMA
ZONES...AND SPREAD RAPIDLY TO THE SOUTHEAST AFTER MIDNIGHT WEDNESDAY
INTO THURSDAY MORNING. THIS PRECIPITATION WILL END FROM WEST TO EAST
LATE THURSDAY MORNING AND THURSDAY AFTERNOON. A DRY AND COOL PATTERN
WILL THEN RESUME THROUGH THE REMAINDER OF THE LONG TERM AS STRONG
SURFACE HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST.

HIGH TEMPERATURES WEDNESDAY AHEAD OF THE COLD FRONT WILL RANGE FROM
74 TO 78 DEGREES...COOLING INTO THE MID TO UPPER 60S LATE IN THE
WEEK. LOW TEMPERATURES WEDNESDAY NIGHT WILL RANGE 58 TO 64 DEGREES
INLAND AREAS...AND FROM 64 TO 69 DEGREES ALONG THE COAST. THE
TEMPERATURES WILL THEN COOL OFF RAPIDLY BEHIND THE FRONT...WITH LOWS
THURSDAY AND FRIDAY NIGHTS RANGING FROM 45 TO 50 DEGREES INLAND
AREAS...AND FROM 50 TO 55 DEGREES ALONG THE COAST. THE COLDEST
TEMPERATURES WILL OCCUR SATURDAY NIGHT...WITH LOWS RANGING FROM 40 TO
45 DEGREES INLAND AREAS...AND FROM 46 TO 52 DEGREES ALONG THE COAST.
/22

MARINE...A WAVE OF FRONTAL LOW PRESSURE ABOUT 130 MILES SOUTH
SOUTHWEST OF THE SOUTHEAST LOUISIANA COAST IS FORECAST TO LIFT
NORTHEAST TODAY AND TONIGHT AND BRING WIDESPREAD RAINS...A FEW
STORMS...STRONG NORTHEAST WINDS AND ELEVATED SEAS TO THE COASTAL
WATERS. A FEW DATA COLLECTION PLATFORMS OVER THE MISSISSIPPI SOUND
AND MOBILE BAY SHOW THE STIFF NORTHEAST FLOW WITH OCCASIONAL GUSTS
AT TIMES INTO GALE CRITERIA. THE OVERALL AVERAGE WINDS/INCLUDING
GUSTS...THOUGH...REMAINS ON THE UPPER END OF SMALL CRAFT ADVISORY
CRITERIA AND NOT PLANNING ANY CHANGES TO HEADLINES ON THIS PACKAGE.
SEAS TO RANGE FROM 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL
OFFSHORE IN THE NEAR TERM. CHOPPY TO ROUGH CONDITIONS ON BAYS AND
SOUNDS. THE NORTHEAST FLOW DECREASES AND SEAS SUBSIDE THROUGH THE
DAY MONDAY...ALONG WITH A DECREASED COVERAGE OF RAINS AS THE FRONTAL
LOW WEAKENS AND MOVES TO THE EAST OF THE AREA. WITH HIGH PRESSURE
MOVING INTO THE SOUTHEAST BY THE MIDDLE OF THE WEEK...A RETURN FLOW
SETS UP BRIEFLY BY WEDNESDAY BEFORE BECOMING OFFSHORE AGAIN ON
THURSDAY FOLLOWING THE PASSAGE OF THE NEXT COLD FRONT. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR GMZ630>635-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 8, 5:11 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
511 AM CST SUN NOV 8 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
511 AM CST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS IS FORECAST TODAY AND TONIGHT ALONG
THE BEACHES.

A FRONTAL WAVE OF LOW PRESSURE...ABOUT 130 MILES SOUTH SOUTHWEST OF
THE SOUTHEAST LOUISIANA COAST...LIFTS NORTHEAST UP ACROSS THE
MISSISSIPPI SOUND AND THE ALABAMA AND NORTHWEST FLORIDA COASTAL
WATERS TODAY AND TONIGHT. THIS FEATURE KEEPS THE LOCAL WEATHER
PATTERN CLOUDY...LOCALLY BREEZY AND UNSETTLED WITH RAINS BEING THE
PREDOMINANT TYPE. ALTHOUGH THE HIGHER RAIN ACCUMULATIONS BETWEEN 1
AND 2 INCHES LOOK TO OCCUR TO THE SOUTHEAST OF INTERSTATE 65 THROUGH
TONIGHT...RAIN RATES ARE NOT EXPECTED TO BE HIGH ENOUGH TO GENERATE
FLOODING ISSUES AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES ON
MONDAY.

NO HIGH IMPACT WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-091200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
511 AM CST SUN NOV 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A WAVE OF FRONTAL LOW PRESSURE ABOUT 130 MILES SOUTH SOUTHWEST OF
THE SOUTHEAST LOUISIANA COAST IS FORECAST TO LIFT NORTHEAST TODAY AND
TONIGHT AND BRING WIDESPREAD RAINS...A FEW STORMS...STRONG NORTHEAST
WINDS AND ELEVATED SEAS TO THE COASTAL WATERS. NORTHEAST WINDS FROM
18 TO 23 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE WILL BE COMMON.
FREQUENT HIGHER GUSTS LIKELY AS WELL. SEAS TO RANGE FROM 5 TO 7 FEET
NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE IN THE NEAR TERM. CHOPPY TO
ROUGH CONDITIONS ON BAYS AND SOUNDS. SMALL CRAFT ADVISORIES CONTINUE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ALTHOUGH THE FRONTAL LOW WEAKENS AND MOVES TO THE EAST OF THE
AREA...SMALL CRAFT SHOULD EXERCISE CAUTION AS MODERATE NORTHEAST
FLOW LINGERS IN THE MORNING BEFORE DECREASING AND SEAS BEGIN TO TREND
LOWER.

NO HIGH IMPACT WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY.

BY FRIDAY INTO SATURDAY...A STRONG HIGH PRESSURE SYSTEM BEGINS TO
EXPAND EASTWARD INTO THE SOUTHERN STATES AND BRINGS A STRENGTHENING
NORTH TO NORTHEAST FLOW.

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.